Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 210, NWS Little Rock, AR

June 9, 20214 counties in Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Jun 9, 2021, 7:27 PM CDT for 4 counties in Arkansas. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2021, 7:27 PM CDT (00:27 UTC)
Expired
Jun 9, 2021, 8:15 PM CDT
In force
48 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Independence County, AR, Jackson County, AR, Lawrence County, AR, Sharp County, AR

The radar

The Little Rock radar (KLZK), 130 km from the middle of the area, began a volume at 00:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.5 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2021-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1825 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2021-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1825 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
1291 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

040 
WUUS54 KLZK 100027
SVRLZK
ARC063-067-075-135-100115-
/O.NEW.KLZK.SV.W.0210.210610T0027Z-210610T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
727 PM CDT Wed Jun 9 2021

The National Weather Service in Little Rock has issued a

* Severe Thunderstorm Warning for...
  Central Independence County in north central Arkansas...
  Northeastern Jackson County in eastern Arkansas...
  Southwestern Lawrence County in eastern Arkansas...
  South central Sharp County in north central Arkansas...

* Until 815 PM CDT.

* At 726 PM CDT, severe thunderstorms were located along a line
  extending from near Strawberry to near Sidney, moving southeast at
  15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Batesville...                     Newark...
  Swifton...                        Strawberry...
  Magness...                        Moorefield...
  Salado...                         Southside in Independence
  Count...
  Sulphur Rock...                   Charlotte...
  Gainesboro...                     Pfeiffer...
  Dowdy...                          Kenyon...
  Elgin...                          Driftwood...
  Cord...                           Rosie...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and flash
flooding may occur. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3565 9160 3586 9171 3587 9151 3599 9126
      3581 9103
TIME...MOT...LOC 0026Z 324DEG 13KT 3601 9140 3594 9165 

HAIL...1.00IN
WIND...60MPH
 
$$

Cooper
1 follow-up statement
948 
WWUS54 KLZK 100057
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
757 PM CDT Wed Jun 9 2021

ARC067-075-135-100107-
/O.CAN.KLZK.SV.W.0210.000000T0000Z-210610T0115Z/
Jackson AR-Lawrence AR-Sharp AR-
757 PM CDT Wed Jun 9 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JACKSON...
SOUTHWESTERN LAWRENCE AND SOUTH CENTRAL SHARP COUNTIES IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3585 9171 3586 9167 3587 9151 3588 9150
      3571 9139 3565 9160
TIME...MOT...LOC 0057Z 341DEG 15KT 3581 9159 

$$

ARC063-100115-
/O.CON.KLZK.SV.W.0210.000000T0000Z-210610T0115Z/
Independence AR-
757 PM CDT Wed Jun 9 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR CENTRAL INDEPENDENCE COUNTY...

At 757 PM CDT, a severe thunderstorm was located near Moorefield, or
near Batesville, moving south at 15 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Batesville...                     Newark...
Magness...                        Moorefield...
Salado...                         Southside in Independence Count...
Sulphur Rock...                   Gainesboro...
Pfeiffer...                       Rosie...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and flash flooding
may occur. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3585 9171 3586 9167 3587 9151 3588 9150
      3571 9139 3565 9160
TIME...MOT...LOC 0057Z 341DEG 15KT 3581 9159 

HAIL...0.75IN
WIND...60MPH
 
$$

Cooper

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 6:45 PM CDT, 42 minutes earlier.

Area forecast discussion, Jun 9, 6:45 PM CDT, 42 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Little Rock AR
645 PM CDT Wed Jun 9 2021

.AVIATION...
Updated for 00Z TAFs...

Conditions will vary in most areas between vfr and mvfr intially,
but convection will be more widespread over the central and south,
especially as we get into the overnight hours. Expect VCSH/VCTS at
times, with ceilings lowering to mvfr or ifr, especially over the
south as showers/storms regenerate late tonight/early Thursday
morning.
&&

.PREV DISCUSSION...(ISSUED 254 PM CDT Wed Jun 9 2021)
SHORT TERM...Tonight Through Friday

The incredibly moist airmass characterized by PW values in the
2-2.5 inch range and dewpoints in the 70s looks to hold on for
another day or so while the H500 storm system to the northeast
makes very slow progress out of the area. Additional isolated to
scattered showers and thunderstorms are expected to develop across
the area this afternoon and evening and drift southeast but
location will largely depend on remnant boundaries draped across
the area.

Later tonight into early Thursday morning, yet another east to
west oriented thunderstorm complex looks to develop across the
southern third of the state. Through the morning hours, this
complex may lift north toward central Arkansas. With the threat of
another heavy rainfall event and conditions in place across the
area given recent significant rainfall, have continued the flash
flood watch into Thursday afternoon. While some areas within the
watch may miss out on rain, several locations will likely see
rainfall accumulate very rapidly and that could lead to serious
flooding concerns.

Other than precip chances persisting across eastern areas through
Friday, attention begins to turn to the heat of summer. Even
today, temps have climbed into the upper 80s across much of the
area and with Td values in the 70s, it is far from pleasant
outside. As the H500 ridge located to the west attempts to build
east, these conditions will only worsen and heat indices will
approach 100-105.

LONG TERM...Friday Night Through Wednesday

A highly-amplified mid/upper flow pattern will persist through the
period with the center of a stout upper ridge progged to wobble
between the Four Corners and Big Bend areas. This will support a
nearly meridional flow regime over the central CONUS as troughing
remains over the east. In addition to more typical summer weather
(highs generally in the 80s and 90s with lows in the 70s), this
pattern does suggest MCS activity will be a possibility through much
if not all of the period. Medium-range guidance is already hinting
at multiple MCSs traversing the central Plains and diving into the
southern Plains, although predictability for timing/placement is
understandably low at this range, so continued to broadly brush with
the Blend for now.

Some relief may come late weekend into next week as more pronounced
troughing settles over the eastern U.S. and ushers in a backdoor
cold front. Temperatures will cool noticeably as the boundary
works through the area with highs only reaching the 80s and lows
in the 50s and 60s.

&&

.LZK Watches/Warnings/Advisories...
Flash Flood Watch through Thursday afternoon FOR Arkansas-
Bradley-Calhoun-Clark-Cleveland-Dallas-Desha-Drew-Garland-Grant-
Hot Spring-Jefferson-Lincoln-Lonoke-Monroe-Montgomery-Ouachita-
Pike-Polk-Prairie-Pulaski-Saline.

&&

Aviation...57
Hazardous weather outlook, Jun 9, 3:16 AM CDT, 16 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
316 AM CDT Wed Jun 9 2021

ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-100830-
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-
Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry-
Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-
Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-
Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew-
316 AM CDT Wed Jun 9 2021

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Today and Tonight

Persistent showers and thunderstorms are expected across the
southern and central portion of the state Wednesday morning and
afternoon. Heavy to excessive rainfall will accompany these
storms. An additional two to three inches of rain can not be
ruled out in areas of training storms, with locally greater
amounts possible.

Given excessive rainfall over the last 48 to 72 hours and an
extremely saturated soil surface, it will not take much runoff
from heavy rainfall to quickly cause flash flooding. Where rainfall
accumulations are the greatest, flash flooding may be
considerable to significant in nature at times. Please be sure to
heed local emergency management guidance on road closures due to
high water, and avoid flooded areas if possible.

.DAYS TWO THROUGH SEVEN...Thursday Through Tuesday

Rain chances will continue into Thursday as the slow moving upper
system finally begins to pull out of the region. Another inch of
rain can not be ruled out over east central and far southeast parts
of the state, mainly early in the day,

A weather pattern more typical of summer will develop over the
region late in the week and into the weekend as a large upper level
ridge of high pressure builds over the nations mid section. Hot and
humid conditions will return with chances of afternoon through early
evening showers and thunderstorms. An occasional strong storm can
not be discounted but organized severe weather is not likely.

Highs are expected to top out in the upper 80s to lower 90s through
the period. With the soil being saturated and lots of standing water
likely, very muggy conditions are expected as well.

.Spotter Information Statement...

Spotter Activation May Be Needed.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

232/56

In the hours before

Special weather statement, Jun 9, 5:18 PM CDT, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Little Rock AR
518 PM CDT Wed Jun 9 2021

ARZ033-092300-
White AR-
518 PM CDT Wed Jun 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WHITE COUNTY UNTIL 600 PM
CDT...

At 517 PM CDT, Doppler radar was tracking a strong thunderstorm over
Steprock, or 14 miles north of Searcy, moving south at 15 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Searcy...                         Bald Knob...
Judsonia...                       Kensett...
Higginson...                      Russell...
Steprock...                       Albion...
Hickory Flat...                   Clay...
Providence...                     Dewey...
Worden...                         Sunnydale...
Velvet Ridge...                   Roosevelt...
Plainview in White County...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3526 9145 3517 9176 3545 9182 3546 9180
      3550 9180 3553 9168 3553 9162 3547 9158
      3544 9158 3544 9156
TIME...MOT...LOC 2217Z 340DEG 12KT 3546 9171

62
Special weather statement, Jun 9, 6:00 PM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Little Rock AR
600 PM CDT Wed Jun 9 2021

ARZ044-045-092330-
Pulaski AR-Lonoke AR-
600 PM CDT Wed Jun 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL LONOKE AND EAST
CENTRAL PULASKI COUNTIES UNTIL 630 PM CDT...

At 559 PM CDT, Doppler radar was tracking a strong thunderstorm near
South Bend, or near Jacksonville, moving southeast at 10 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
North Little Rock...              Jacksonville...
Lonoke...                         Meto...
South Bend...                     Toltec Mounds State Park...
Scott...                          Bevis Corner...
Toltec...                         Furlow...
Kerr...                           Galloway...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3482 9218 3487 9210 3481 9183 3462 9205
TIME...MOT...LOC 2259Z 313DEG 8KT 3483 9210

62
Special weather statement, Jun 9, 6:14 PM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Little Rock AR
614 PM CDT Wed Jun 9 2021

ARZ032-044-092345-
Pulaski AR-Faulkner AR-
614 PM CDT Wed Jun 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL FAULKNER AND
NORTHEASTERN PULASKI COUNTIES UNTIL 645 PM CDT...

At 614 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Olmstead to Sylvan Hills. Movement was
southeast at 10 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
North Little Rock...              Sherwood...
North Little Rock Airport...      Burns Park...
Gibson...                         Gravel Ridge...
Camp Robinson...                  Sylvan Hills...
McAlmont...                       Olmstead...
Lakewood...                       Oak Grove in Pulaski County...
Levy...                           Marche...
Amboy...                          Cato...
Indian Hills...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3498 9222 3481 9216 3479 9231 3496 9236
TIME...MOT...LOC 2314Z 316DEG 9KT 3495 9230 3485 9221

62
Special weather statement, Jun 9, 6:25 PM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Little Rock AR
625 PM CDT Wed Jun 9 2021

ARZ045-046-100000-
Lonoke AR-Prairie AR-
625 PM CDT Wed Jun 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL PRAIRIE AND
SOUTHEASTERN LONOKE COUNTIES UNTIL 700 PM CDT...

At 625 PM CDT, Doppler radar was tracking a strong thunderstorm near
McCreanor, or 8 miles southeast of Lonoke, moving east at 10 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Hazen...                          Carlisle...
McCreanor...                      Prairie Center...
Parkers Corner...                 Stuttgart Municipal Airport...
Screeton...                       Slovak...
Culler...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3457 9159 3456 9160 3465 9187 3480 9184
      3478 9154
TIME...MOT...LOC 2325Z 279DEG 8KT 3473 9177

62
Special weather statement, Jun 9, 6:42 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Little Rock AR
642 PM CDT Wed Jun 9 2021

ARZ007-015-017-100030-
Lawrence AR-Sharp AR-Izard AR-
642 PM CDT Wed Jun 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL IZARD...WEST CENTRAL
LAWRENCE AND SOUTHERN SHARP COUNTIES UNTIL 730 PM CDT...

At 641 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles southeast of Highland in Sharp County
to near Sidney. Movement was south at 15 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Cave City...                      Sidney...
Evening Shade...                  Nelsonville...
Maxville...                       Center...
Calamine...                       Poughkeepsie...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3604 9129 3594 9136 3594 9171 3610 9175
      3620 9149
TIME...MOT...LOC 2341Z 344DEG 12KT 3614 9144 3607 9169

Cooper
Special weather statement, Jun 9, 6:45 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Little Rock AR
645 PM CDT Wed Jun 9 2021

ARZ044-045-100030-
Pulaski AR-Lonoke AR-
645 PM CDT Wed Jun 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LONOKE AND
NORTHEASTERN PULASKI COUNTIES UNTIL 730 PM CDT...

At 645 PM CDT, Doppler radar was tracking a strong thunderstorm over
Sylvan Hills, or over Sherwood, moving southeast at 10 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Little Rock...                    North Little Rock...
Sherwood...                       Jacksonville...
North Little Rock Airport...      Little Rock AFB...
Keo...                            Gravel Ridge...
Meto...                           Toltec Mounds State Park...
Protho Junction...                Gibson...
Lakewood...                       Camp Robinson...
Sylvan Hills...                   Levy...
McAlmont...                       Scott...
Burns Park...                     South Bend...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3482 9232 3492 9223 3476 9189 3458 9202
TIME...MOT...LOC 2345Z 315DEG 9KT 3484 9222

62

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 7:01 PM CDTSevere Thunderstorm WarningLZKJefferson, Lonoke, Prairie29 min
Jun 9, 7:07 PM CDTFlash Flood WarningLZKArkansas, Lonoke, Prairie, Pulaski109 min
Jun 9, 7:13 PM CDTSevere Thunderstorm WarningLZKIndependence, Izard, Lawrence, Sharp47 min
Jun 9, 7:22 PM CDTSevere Thunderstorm WarningLZKLonoke, Pulaski23 min
Jun 9, 7:24 PM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lonoke, Prairie36 min
Jun 9, 7:34 PM CDTFlash Flood WarningLZKArkansas, Jefferson, Pulaski2 hr
Jun 9, 7:40 PM CDTSevere Thunderstorm WarningLZKGrant, Jefferson, Lonoke, Pulaski, Saline35 min
Jun 9, 7:53 PM CDTTornado WarningLZKJefferson, Lonoke37 min
Jun 9, 8:03 PM CDTTornado WarningLZKJefferson, Lonoke, Pulaski14 min
Jun 9, 8:14 PM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lincoln, Lonoke, Pulaski24 min
Jun 9, 8:29 PM CDTFlash Flood WarningLZKJefferson66 min
Jun 9, 8:32 PM CDTSpecial Weather StatementLZKNewton43 min
Jun 9, 8:37 PM CDTSpecial Weather StatementLZKWhite53 min
Jun 9, 8:41 PM CDTSevere Thunderstorm WarningLZKCleburne, White49 min
Jun 9, 8:52 PM CDTTornado WarningLZKCleburne, White38 min
Jun 9, 9:19 PM CDTTornado WarningLZKWhite17 min
Jun 10, 1:56 AM CDTFlash Flood WarningLZKMonroe, Prairie, White, Woodruff3 hr
Jun 10, 7:57 AM CDTFlash Flood WarningLZKArkansas, Desha, Lincoln4 hr
Jun 10, 8:26 AM CDTFlash Flood WarningLZKDesha, Drew4 hr
Jun 10, 9:24 AM CDTFlash Flood Warning Considerable damage threatLZKDesha, Drew3 hr
Jun 10, 12:24 PM CDTAreal Flood WarningLZKDesha, Drew, Lincoln6 hr
Jun 10, 12:28 PM CDTFlash Flood WarningLZKDesha, Drew, Lincoln6 hr
Jun 10, 3:08 PM CDTFlash Flood WarningLZKJefferson, Lincoln3 hr
Jun 10, 3:17 PM CDTSpecial Weather StatementLZKBradley28 min
Jun 10, 4:54 PM CDTSpecial Weather StatementLZKHot Spring36 min
Jun 10, 5:30 PM CDTSpecial Weather StatementLZKVan Buren30 min
Jun 10, 6:29 PM CDTSevere Thunderstorm WarningLZKPulaski31 min
Jun 10, 6:42 PM CDTFlash Flood WarningLZKPulaski118 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.